Travatan Forums

Recently active Travatan forums and community discussion threads. Post your question or story about Travatan and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Dazed and confused using Travatan

My husband has been on Travatan eye drops for glaucoma for nearly a year. For the last few months he has felt dazed and confused. Various tests have not shown anything that may be the cause and he has been told that the side effects of Travatan would not include his dazed symptoms. We think that the Travatan drops may be the cause as he has felt like this since starting the use of. Has anyone else experienced the same problem ? ## Hello, Butterfly! How are you and your husband? No, that is correct, it does not include such side effects. Is he on any other medications? Does he have any other medical conditions? The FDA lists its typical side effects as possibly including anxiety, eye irritation, eye dryness and seasonal allergy.

1 REPLY Updated
Travatan side effects?

severe reaction to this medicine. Dr. decided to give this med to mom in law. Her pressure in her eyes were slightly elevated, but she was complaining of blurry vision and headaches without much cause or symptoms. The night she used the drops, she was in so much pain in her eyes, burning, stinging, and then of course a pounding head ache. The next day she could not touch her lids to wash her face. So tender. Of course she was told to stop the drops, but wondered if anyone has had any reactions or side effects no matter how small to this eye drop? Thanks. ## While I don't have any personal experience with this drug, I do want to mention that "she" experienced pretty much every common and severe adverse effect that this medication can induce. Common side effects of Travatan (T...

3 REPLIES Updated